Dear Dr. Teo,
I am writing my email from Indonesia. My mother is suffering from breast cancer stage 4 and it is now quite severe. The chemo she is taking now does not seems to work on her. And it is getting bigger day by day.We would like to know whether you are available for consultation during 7 – 10 August?
Looking forward to hear from you soon. Thanks and Regards,
Reply: 9 August at 3 pm to 5 pm okay.
Dear Dr. Teo,
Thank you very much for your advice.
A lump on her left breast was sighted on July 2009. And a biopsy has confirmed that it was a cancer cells. She underwent treatment on herceptin + capcitabine as suggested by Doctor. As the tumour got smaller, she had an operation to remove the cancer cells. Herceptin was administered after the surgery until January 2010 and Hormonal therapy was given until early 2012 in hope to prevent relapse of the cancer. However, she did not take the hormonal therapy diligently and sometimes missed the therapy. During this time, she also took traditional Chinese medicine.
In February 2012, another lump was discovered and 3 courses of herceptin + capcitabine were administered without biopsy. The treatment was stopped end of March 2012. Traditional Chinese Medicine was used to treat the cancer after the chemotherapy.
As the tumour grown bigger by the day, chemotherapy resumed on September 2012 with different drugs, but later was stopped once again on December 2012, due to fatigue and agony and my mum refused to continue with the therapy.
After much persuasion, she started chemotherapy again on May 2013. At this stage the cancer has gone bigger and spread to liver. The latest CT scan showed that the lump has increased to 8 x 9.1 x 9.6 cm.
As current treatment is not receptive to the cancer anymore, the Doctor recommends using Herceptin and other drugs for the next treatment on 15 August 2013.
Please find attached for the report of CT scan and list of drugs she has taken.
After reading from your website, we learned that there are a lot of side effects from chemotherapy. Is it possible to reduce the side effects by consuming the herbal and will the herbal caused other side effects? Is it safe to stop the chemotherapy and rely on the herbal?
We could not bear to see our mother suffering from the chemo she is taking now and hope she will get better soon. Your further advice is much appreciated.
Thanks and Regards,